Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Mar 20, 2012, 1:04 PM CDT for 6 parishes in Louisiana. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2012, 1:04 PM CDT (18:04 UTC)
- Expired
- Mar 20, 2012, 1:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Winn Parish, LA
The radar
The Shreveport radar (KSHV), 87 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 1:15 PM CDT | TORNADO | Goldonna, LA | TREES DOWN AND POWER OUTAGES REPORTED ON HWY 156 NEAR GOLDONNA |
| Mar 20, 1:18 PM CDT | TORNADO | 2 Se Goldonna, LA | AN EF0 TORNADO TOUCHED DOWN ALONG STATE ROUTE 156. SEVERAL TREES WERE SNAPPED ON BOTH SIDES OF THE ROAD WITH POWERLINES DOWNED. MORE TREES WERE DOWNED ON RAILROAD TRACKS EAST OF HWY. 156. PATH LENGTH WAS 2.1 MILES. PATH WIDTH WAS 75 YARDS. |
| Mar 20, 1:40 PM CDT | TSTM WND DMG | 5 Nw Calvin, LA | TREES DOWN ON HWY 1233 NEAR CALVIN |
| Mar 20, 1:45 PM CDT | TSTM WND DMG | 3 Nw Winnfield, LA | TREES DOWN ON HWY 156 BETWEEN WINNFIELD AND CALVIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 20, 9:46 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 6.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
917
WUUS54 KSHV 201804
SVRSHV
LAC013-049-061-069-081-127-201845-
/O.NEW.KSHV.SV.W.0050.120320T1804Z-120320T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
104 PM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF JONESBORO...
SOUTHERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
NORTHERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
BIENVILLE PARISH IN NORTHWEST LOUISIANA...
NORTH CENTRAL NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
EAST CENTRAL RED RIVER PARISH IN NORTHWEST LOUISIANA...
* UNTIL 145 PM CDT
* AT 1259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES SOUTH OF GIBSLAND TO CAMPTI...OR ALONG A
LINE EXTENDING FROM 21 MILES WEST OF JONESBORO TO 7 MILES NORTHEAST
OF NATCHITOCHES...AND MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARCADIA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3198 9246 3176 9320 3245 9317 3246 9315
3247 9315 3251 9317 3253 9317 3266 9244
TIME...MOT...LOC 1804Z 250DEG 39KT 3236 9299 3186 9299
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 12:45 PM CDT, 19 minutes earlier.
Area forecast discussion, Mar 20, 12:45 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1245 PM CDT TUE MAR 20 2012
.UPDATE...
WENT AHEAD AND EXTENDED TORNADO WATCH 92 EASTWARD TO COVER THE REMAINDER
OF THE LOUISIANA PARISHES IN THE CWA. OTHERWISE...REMOVED EAST
TEXAS AND PORTIONS OF NORTHWEST LOUISIANA FROM WATCH. /05/
&&
.PREV DISCUSSION... /ISSUED 1030 AM CDT TUE MAR 20 2012/
DISCUSSION...
CONVECTIVE LINE AND CORRESPONDING COLD FRONT ALONG A LINE FROM
NASHVILLE ARKANSAS TO SHREVEPORT SOUTHWARD TO JASPER TEXAS. LINE
MOVING VERY LITTLE AT THIS TIME. INCREASED INSTABILITY AND
SHEAR...COMBINED WITH AFTERNOON HEATING...ALONG THE BOUNDARY MAY RESULT
IN AN ENVIRONMENT CONDUCIVE TO TORNADIC DEVELOPMENT...MAINLY ALONG
THE SABINE RIVER AND AS FAR NORTH ANS SHREVEPORT/BOSSIER METRO AREA.
WENT AHEAD AND ISSUED A CORRESPONDING TORNADO WATCH 92.
ADDITIONALLY...WENT AHEAD AND CANCELED PORTIONS OF THE LAKE WIND
ADVISORY WEST OF THE FRONTAL BOUNDARY. /05/
AVIATION...
IFR AND MVFR FLIGHT CATEGORIES ARE BEING EXPERIENCED AT A NUMBER OF
OUR SITES THIS MORNING. CONDITIONS WILL BEGIN OR CONTINUE TO
DETERIORATE FROM TXK TO SHV AND SITES WEST AND SOUTH. AS THE DAY
PROGRESSES MORE SITES EAST WILL BEGIN TO EXPERIENCE THESE SAME
CONDITIONS. THE PREVAILING WIND WILL REMAIN SOUTHERLY ACROSS THE
AREA AT 15 TO 25 KTS...BUT COULD BE MUCH STRONGER AND VARIABLE NEAR
+TSRA ACTIVITY. /23/
PREV DISCUSSION... /ISSUED 409 AM CDT TUE MAR 20 2012/
DISCUSSION...
CLOSED UPPER LOW CENTERED OVER EASTERN NEW MEXICO THIS MORNING
WILL DRIFT SLOWLY EAST OVER THE NEXT 24 HOURS. MODELS AGREE ON A
LOCATION AROUND KSPS. THIS WILL ALLOW A SLOW MOVEMENT OF THE
WIDESPREAD TEXAS CONVECTION...NOW LOCATED FROM NEAR KLRD TO KTXK...
TO SHIFT EAST INTO NORTH LOUISIANA AND SOUTHWEST ARKANSAS. WILL
KEEP THE CURRENT FLASH FLOOD WATCH AS IS...WHICH BASICALLY
FOLLOWS THIS SLOW MOVEMENT. WIDESPREAD SEVERE WEATHER LOOKS UNLIKELY...
AS A CAPPED ATMOSPHERE CONTINUES AHEAD OF THE CONVECTION...WHERE THE
WARMER SURFACE TEMPERATURES ARE EXPECTED THIS AFTERNOON.
HOWEVER...WITH A 60 KT LOW LEVEL JET IN PLACE...DAMAGING WIND IS
POSSIBLE IN ANY THUNDERSTORM. ALSO LOW LEVEL WIND SHEAR WOULD BE
CONDUCIVE TO ROTATING STORMS...BUT IF COOL OUTFLOW FROM EXISTING
CONVECTION OVERTAKES THE HIGHER TEMPS AND DEWPOINTS...CHANCES OF
A SPIN UP WOULD BE GREATLY DIMINISHED. ON WEDNESDAY...THE
EASTWARD PROGRESSION OF THE UPPER LOW STOPS...SO RAINFALL LIKELY
TO CONTINUE ACROSS MUCH OF THE CWA. RAINFALL RATES SHOULD DIMINISH
SOME...SO FLOODING MAY BECOME RESTRICTED TO RIVERS ONLY. BY
THURSDAY...DRY AIR IS ENTRAINED INTO THE CIRCULATION AROUND THE
LOW...WITH RAIN CHANCES DECREASING AREA WIDE. ON FRIDAY...THE LOW
MOVES NORTHEAST...LEAVING DRY AIR OVER THE CWA FOR THE REMAINDER
OF THE SEVEN DAY FORECAST PERIOD.
TEMPERATURES WILL BE DIFFICULT TO PREDICT TODAY...AS COOL OUTFLOW
FROM CURRENT CONVECTION SPREADS EAST. THINK THERE WILL A SHARP
LINE SET UP BETWEEN THE CONVECTIVE OUTFLOW AND WARM AIR...BUT THE
LOCATION IS A GUESS...WITH WARM AIR POSSIBLY SHIFTING BACK WEST IN
THE AFTERNOON. WITH SOUTHERLY SURFACE WIND EXPECTED TO CONTINUE IN
THE SHORT TERM...TRENDED ABOVE GUIDANCE UNTIL THE SYSTEM LEAVES
THE AREA.
MVFR/VFR FLIGHT CATEGORIES ARE BEING OBSERVED ACROSS THE AREA THIS
MORNING...AS WE CONTINUE TO WAIT ON TSRA ACTIVITY TO MOVE DEEP INTO
THE AREA. TSRA ACTIVITY WILL LIKELY AFFECT THE TYR AND TXK TERMINALS
BEFORE THE 12Z ISSUANCE. BOTH THESE TERMINALS ARE REPORTING
LIGHTNING WITHIN DISTANCE. A WET FORECAST IS STILL IN STORE FOR MANY
OF THE ARKLATEX TERMINALS TODAY...AS TSRA WILL BE COMMON THROUGHOUT
THE 12Z TAF PERIOD. VFR FLIGHT CATEGORIES WILL PREVAIL AFTER 15Z
ACROSS MUCH OF THE AREA...EXCEPT WHEN TSRA ACTIVITY IS OCCURRING
MVFR/IFR WILL BE MORE COMMON FOR CIG AND VSBY. THE PREVAILING WIND
WILL REMAIN SOUTHERLY ACROSS THE AREA AT 15 TO 25 KTS...BUT COULD BE
MUCH STRONGER AND VARIABLE NEAR +TSRA ACTIVITY. /11/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 78 54 62 48 74 / 90 90 70 40 10
MLU 82 63 65 48 72 / 70 90 90 60 10
DEQ 66 49 61 45 69 / 100 80 50 40 10
TXK 76 51 61 47 70 / 90 80 60 40 10
ELD 81 55 60 45 71 / 90 90 70 60 10
TYR 66 47 63 50 73 / 100 40 30 20 10
GGG 71 48 64 48 75 / 100 70 50 20 10
LFK 78 50 65 47 77 / 100 70 60 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ072-073.
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ003>006-011>014-017>022.
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ167.
&&
05Hazardous weather outlook, Mar 20, 11:42 AM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1142 AM CDT TUE MAR 20 2012 ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138- 149>151-211645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-MCCURTAIN-RED RIVER- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1142 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THROUGH THE AFTERNOON AND TONIGHT. FLASH FLOODING IS POSSIBLE AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT OF FLASH FLOODING WILL CONTINUE INTO WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167- 211645- NEVADA-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER- CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON- OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1142 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL IMPACT MUCH OF DEEP EAST TEXAS...NORTH LOUISIANA AND SOUTH CENTRAL ARKANSAS LATER TODAY AND TONIGHT. A FEW STORMS MAY BECOME SEVERE THIS AFTERNOON...WITH DAMAGING WINDS AND TORNADOES AS THE MAIN THREAT. FLASH FLOODING IS ALSO POSSIBLE AS STORMS CONTINUE TO DEVELOP AND MOVE ACROSS THE SAME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT OF FLOODING WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND TONIGHT. 05
In the hours before
Local storm report, Mar 20, 10:15 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1015 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD MOUNT VERNON 33.17N 95.22W
03/20/2012 FRANKLIN TX EMERGENCY MNGR
A WOMAN AND TWO CHILDREN HAD TO BE RESCUED WHEN THEY
DROVE THEIR CAR INTO HIGH WATER
1000 AM FLASH FLOOD MOUNT VERNON 33.17N 95.22W
03/20/2012 FRANKLIN TX EMERGENCY MNGR
NUMEROUS ROADS ACROSS THE COUNTY CLOSED DUE TO FLOODING
&&
12Special weather statement, Mar 20, 10:27 AM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1027 AM CDT TUE MAR 20 2012
LAZ010-017-TXZ151-153-166-167-201630-
DE SOTO-PANOLA-SABINE-SAN AUGUSTINE-SHELBY-
1027 AM CDT TUE MAR 20 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1130 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN NORTHEAST TEXAS...
PANOLA...
IN EASTERN TEXAS...
SABINE...SAN AUGUSTINE AND SHELBY...
IN NORTHWEST LOUISIANA...
SABINE AND DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
LOGANSPORT...MANSFIELD...GENEVA...JOAQUIN...PATROON AND
SHELBYVILLE...
AT 1021 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING INTENSIFYING THUNDERSTORMS ALONG THE LEADING EDGE OF
SHOWERS AND THUNDERSTORMS. THIS ACTIVITY WILL MOVE ACROSS NORTHERN PORTIONS
OF TOLEDO BEND AND SURROUNDING AREAS...AND WERE MOVING NORTHEAST AT
45 MPH.
WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
VIILocal storm report, Mar 20, 11:43 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TORNADO 2 NE ZWOLLE 31.66N 93.62W
03/20/2012 SABINE LA AMATEUR RADIO
POSSIBLE TORNADO. MULTIPLE TREES AND POWERLINES DOWN
ALONG HWY 1215 AND 120 NEAR THE BELMONT AREA.
&&
04Local storm report, Mar 20, 11:57 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM FLASH FLOOD 3 SW MINEOLA 32.64N 95.53W
03/20/2012 SMITH TX BROADCAST MEDIA
WATER OVER CR 484 NEAR HWY 69
&&
25Special weather statement, Mar 20, 12:15 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT TUE MAR 20 2012
LAZ012-013-019-201800-
BIENVILLE-JACKSON-WINN-
1215 PM CDT TUE MAR 20 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
JACKSON AND WINN...
IN NORTHWEST LOUISIANA...
BIENVILLE...
INCLUDING THE FOLLOWING LOCATIONS...
JONESBORO...
AT 1210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES NORTH OF MONTGOMERY...OR 13
MILES SOUTHWEST OF WINNFIELD...MOVING NORTH AT 40 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
24Local storm report, Mar 20, 12:28 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1228 PM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG FLORIEN 31.45N 93.46W
03/20/2012 SABINE LA LAW ENFORCEMENT
TREES DOWN AND POWER OUT CENTURY ROAD AND PLAINVIEW ROAD
AREAS
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 8:36 PM CDT | River Flood Warning | SHV | Caddo | 6 days |
| Mar 20, 10:55 AM CDT | Tornado Warning | SHV | De Soto, Sabine | 35 min |
| Mar 20, 11:06 AM CDT | River Flood Warning | SHV | Bossier, Webster | 32 days |
| Mar 20, 11:16 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Webster | 12 days |
| Mar 20, 11:17 AM CDT | River Flood Warning | SHV | Lincoln, Ouachita, Union | 7 days |
| Mar 20, 11:31 AM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Sabine | 29 min |
| Mar 20, 11:35 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 55 min |
| Mar 20, 12:10 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 65 min |
| Mar 20, 12:30 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 60 min |
| Mar 20, 12:54 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 36 min |
| Mar 20, 1:34 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Winn | 56 min |
| Mar 20, 3:03 PM CDT | Flash Flood Warning | SHV | Grant, Natchitoches, Winn | 6 hr |
| Mar 20, 6:24 PM CDT | Flash Flood Warning | SHV | Natchitoches, Sabine | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.